# SDR MASA200500819

- Difficulty date: October 22, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 10,047 hours, 9,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE WALK AROUND IT WAS DISCOVERED THE LT FWD EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING.  REPLACED THE LIGHT BULB AFTER TROUBLESHOOTING.  OPERATIONAL CHECK GOOD.
